Author of the publication

Some Remarks on Ballot-Type Sequences of Positive Integers.

, , and . J. Comb. Theory, Ser. A, 11 (3): 258-271 (1971)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Explicit formulas for the Dumont-Foata polynomial.. Discret. Math., 30 (3): 211-225 (1980)Some Combinatorial Identities of Sarmanov, Sevast'yanov, and Tarakanov.. J. Comb. Theory, Ser. A, 22 (2): 235-240 (1977)Some Permutation Problems., and . J. Comb. Theory, Ser. A, 22 (2): 129-145 (1977)Remark on a Combinatorial Identity.. J. Comb. Theory, Ser. A, 17 (2): 256-257 (1974)Enumeration of rises and falls by position., and . Discret. Math., 5 (1): 45-59 (1973)Enumeration of pairs of permutations., , and . Discret. Math., 14 (3): 215-239 (1976)Enumeration of up-down sequences.. Discret. Math., 4 (3): 273-286 (1973)Some Remarks on Ballot-Type Sequences of Positive Integers., , and . J. Comb. Theory, Ser. A, 11 (3): 258-271 (1971)A Note on q-Eulerian Numbers.. J. Comb. Theory, Ser. A, 25 (1): 90-94 (1978)A test for additive decomposability of irreducibles over a finite field., and . Discret. Math., 76 (1): 61-65 (1989)